# SDR VJ9800530

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 447
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASED OUT OF LIMITS DENT WAS FOUND AT FS 447 L26 & 27 L 1 1.5 X .068 IAW DC-9 SRM 53-04 FIG 38.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-04 FIG 38, 51-10-3 AND DAC NTSPM PART 8.
